• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

only when walking really bad heart palpitations pounding heart skipped beats please help ASAP

L

Lewis88

Member
Joined
Oct 2, 2019
Messages
13
Location
U.K.
Much appreciated.... 😊

I’ve just stared some Sertraline, it’s making me restless as hell and it isn’t helping me sleep. Any experiences with this drug yourself?
 
StarryKnight33

StarryKnight33

Well-known member
Joined
Nov 1, 2019
Messages
92
Location
Uk
Much appreciated.... 😊

I’ve just stared some Sertraline, it’s making me restless as hell and it isn’t helping me sleep. Any experiences with this drug yourself?
Not personally but I have two friends on it, both said it increased their anxiety at first until it settled down. Alot of SSRIs are like that though, side effects can make you feel worse before better. How long have you been on it?
 
L

Lewis88

Member
Joined
Oct 2, 2019
Messages
13
Location
U.K.
i’ve Only been on it for 4 days, am I expecting too much too soon? 😂
 
StarryKnight33

StarryKnight33

Well-known member
Joined
Nov 1, 2019
Messages
92
Location
Uk
i’ve Only been on it for 4 days, am I expecting too much too soon? 😂
Oh ok lol yes 😂 it takes a couple of weeks for side effects to settle, 4-6 weeks for it to "kick" in fully although I started to feel relief after a week and a half or so. So yes your increased anxiety right now is pretty normal 👍
 
Top